Classical solution of a mixed problem for a one-dimensional hyperbolic equation
Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 1071-1073
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_6_a20,
author = {S. N. Baranovskaya},
title = {Classical solution of a mixed problem for a one-dimensional hyperbolic equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1071--1073},
year = {1991},
volume = {27},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_6_a20/}
}
S. N. Baranovskaya. Classical solution of a mixed problem for a one-dimensional hyperbolic equation. Differencialʹnye uravneniâ, Tome 27 (1991) no. 6, pp. 1071-1073. http://geodesic.mathdoc.fr/item/DE_1991_27_6_a20/